Alert archive / Missouri / Flash Flood Watches in 2011

Flash Flood Watch 8, NWS St. Louis, MO

November 21, 20117 counties in Missouri; Randolph County, Illinois

NWS St. Louis, MO issued this flash flood watch at Nov 21, 2011, 3:22 AM CST for 7 counties in Missouri; Randolph County, Illinois. It took effect at Nov 21, 2011, 9:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2011, 3:22 AM CST (09:22 UTC)
In effect from
Nov 21, 2011, 9:00 PM CST
Expired
Nov 22, 2011, 3:11 AM CST
In force
6 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Randolph County, IL, Crawford County, MO, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 418 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
431 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
418 m²/s²
0-3 km storm-relative helicity
434 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WGUS63 KLSX 210922
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
322 AM CST MON NOV 21 2011

ILZ079-MOZ072>075-084-085-099-212200-
/O.NEW.KLSX.FF.A.0008.111122T0300Z-111122T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
322 AM CST MON NOV 21 2011

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND 
  MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST 
  ILLINOIS...RANDOLPH IL. IN MISSOURI...CRAWFORD MO...IRON MO...
  MADISON MO...REYNOLDS MO...ST. FRANCOIS MO...STE. GENEVIEVE 
  MO AND WASHINGTON MO.

* FROM THIS EVENING THROUGH LATE TONIGHT

* SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO PRODUCE
  WIDESPREAD 1 TO 2 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS.

* MOST OF THIS RAINFALL WILL LIKELY OCCUR BETWEEN MIDNIGHT AND 6
  AM TONIGHT. THIS AMOUNT OF RAIN IN A SHORT PERIOD OF TIME MAY
  CAUSE FLASH FLOODING ALONG AREA CREEKS AND STREAMS. FLOODING IS
  MOST LIKELY IN AREAS THAT HAS ALREADY HAD HEAVY RAINFALL SINCE
  SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

BRITT
2 follow-up statements
328 
WGUS63 KLSX 212148
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CST MON NOV 21 2011

ILZ079-MOZ072>075-084-085-099-221200-
/O.CON.KLSX.FF.A.0008.111122T0300Z-111122T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
348 PM CST MON NOV 21 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING
THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...RANDOLPH IL. IN 
  MISSOURI...CRAWFORD MO...IRON MO...MADISON MO...REYNOLDS MO...
  ST. FRANCOIS MO...STE. GENEVIEVE MO AND WASHINGTON MO.

* FROM 9 PM CST THIS EVENING THROUGH LATE TONIGHT

* SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO PRODUCE 
  WIDESPREAD 1 TO 2 INCHES OF RAINFALL WITH LOCALLY HIGHER 
  AMOUNTS. 

* MOST OF THIS RAINFALL WILL LIKELY OCCUR BETWEEN MIDNIGHT AND 6
  AM TONIGHT. THIS AMOUNT OF RAIN IN A SHORT PERIOD OF TIME MAY
  CAUSE FLASH FLOODING ALONG AREA CREEKS AND STREAMS. FLOODING IS
  MOST LIKELY IN AREAS THAT HAVE ALREADY HAD HEAVY RAINFALL SINCE
  SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CARNEY
231 
WGUS63 KLSX 220911
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
311 AM CST TUE NOV 22 2011

ILZ079-MOZ072>075-084-085-099-221015-
/O.CAN.KLSX.FF.A.0008.000000T0000Z-111122T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
311 AM CST TUE NOV 22 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND
SOUTHEAST MISSOURI HAS BEEN CANCELLED. WHILE LIGHT TO OCCASIONAL
MODERATE RAINFALL IS EXPECTED TO PERSIST THROUGH THE MORNING
HOURS...THE THREAT OF HEAVY RAINFALL HAS DIMINISHED. RAINFALL
TOTALS SO FAR OVER THE EASTERN OZARKS HAVE BEEN BELOW ONE INCH.

$$

BRITT

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Nov 21, 2:54 AM CST, 28 minutes earlier.

Area forecast discussion, Nov 21, 2:54 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
254 AM CST MON NOV 21 2011

.DISCUSSION...
/248 AM CST MON NOV 21 2011/

MAIN FORECAST CHALLENGE CONTINUES TO BE RAIN CHANCES AND THE
POTENTIAL FOR HEAVY RAINFALL OVER THE SOUTHERN PART OF THE CWA
TONIGHT. WILL BE ISSUING A FLASH FLOOD WATCH FROM 9 PM TONIGHT TO
6 AM TUESDAY MORNING FOR PARTS OF SOUTHEAST MISSOURI INTO FAR
SOUTHWEST ILLINOIS.

SHOWERS AND A FEW STRONG/SEVERE THUNDERSTORMS HAVE BEEN MOVING
ACROSS THE SOUTHERN PART OF THE CWA SINCE LATE LAST EVENING.  THIS
CONVECTION IS OCCURRING ON THE NORTHERN EDGE OF SOME STRONG MOISTURE
CONVERGENCE THAT IS OCCURRING TO THE NORTH OF THE FRONT THAT MOVED
THROUGH THE AREA EARLY YESTERDAY.  ADDITIONAL SUPPORT FOR THIS RAIN
IS COMING FROM SOME WEAK ASCENT AHEAD OF A SHORTWAVE TROUGH THAT IS
MOVING INTO WESTERN ARKANSAS AT THIS TIME.  LATEST RUNS OF THE RUC
ARE SHOWING THIS SUPPORT MOVING EASTWARD THIS MORNING AS THE TROUGH
MOVES EAST AND SHORTWAVE RIDGING MOVES INTO THE AREA. THIS WILL
LIMIT ADDITIONAL RAINFALL TO ALL BUT THE FARTHEST PART OF THE CWA
TODAY.  THE CLOUDS WILL STICK AROUND THROUGH THE DAY...SO WITH
CONTINUED LIGHT NORTHEASTERLY WINDS I DO NOT SEE MUCH OF A CLIMB
IN TEMPERATURES TODAY.

OVERALL I PREFER THE GFS SOLUTION FOR TONIGHT INTO WEDNESDAY AS IT
CONTINUES TO HAVE BETTER CONTINUITY WITH THE EVOLUTION OF THE TROUGH
THAT WILL LIFT OUT OF THE SOUTHWESTERN CONUS THAN THE NAM.  WITH
THIS SAID...UPWARD VERTICAL MOTION WILL INCREASE DRAMATICALLY OVER
THE CWA AS THE TROUGH APPROACHES THE AREA...WITH THE SOUTHERN HALF
OF THE AREA LYING UNDER THE RIGHT ENTRANCE REGION OF THE JET STREAK
OVER VERY STRONG MOISTURE CONVERGENCE.  PRECIPITABLE WATER VALUES
WILL BE NEAR THE 99TH PERCENTILE OVER THE SOUTHERN CWA AS A 50KT LOW
LEVEL JET TRANSPORTS RICH GULF MOISTURE INTO THE SYSTEM.  THINK THAT
HEAVY RAINFALL MAY MOVE INTO SOUTHEASTERN MISSOURI AS SOON AS MID
EVENING AND CONTINUE OVERNIGHT...WITH WIDESPREAD 1-2+ RAINFALL IN
AREA ALONG AND SOUTH OF I-44 IN MISSOURI AND I-64 IN ILLINOIS.
LOCALLY HIGHER AMOUNTS CERTAINLY SEEM POSSIBLE.  WHILE INITIAL
FLASH FLOOD GUIDANCE NUMBERS ARE RELATIVELY HIGH...THE SHOWERS AND
STORMS THAT HAVE OCCURRED OVER SOUTHEASTERN MISSOURI HAVE ALREADY
BROUGHT SOME LOCALLY HEAVY RAINFALL...SO A FLASH FLOOD WATCH SEEM
WARRANTED IN THE SOUTHERN CWA FOR TONIGHT.

SURFACE LOW WILL LIFT QUICKLY AWAY FROM THE AREA TOM MORROW...BUT
DEFORMATION ZONE WILL LIE ACROSS THE AREA INTO TUESDAY EVENING...
SO HAVE CONTINUE RAIN CHANCES UNTIL THEN. DRY WEATHER THEN STILL
LOOKS TO DOMINATE WEDNESDAY INTO EARLY FRIDAY BEFORE A DEEP
WESTERN TROUGH APPROACHES THE AREA FROM THE WEST. THE NEW ECMWF IS
NOT NEARLY INTENSE WITH THIS SYSTEM AS IT WAS YESTERDAY...SO HAVE
INITIALLY DISCOUNTED IT BECAUSE OF ITS POOR CONTINUITY. WITH THIS
SAID...HAVE KEPT THE CHANCE OF RAIN GOING THROUGH THE WEEKEND PER
THE GFS/CANADIAN GEM SOLUTIONS.

BRITT

&&

.AVIATION...
/1059 PM CST SUN NOV 20 2011/

WEAK N-NELY SFC WINDS ACROSS OUR AREA BETWEEN A SFC RIDGE CENTERED
OVER WI MI AND A NEARLY STATIONARY FRONT EXTENDING FROM TX NE
THROUGH NERN AR TO NRN KY. ANY SIGNIFICANT RAIN SHOULD REMAIN S
OF THE TAF SITES LATE TGT AND MON...BUT THERE MAY BE PATCHY LIGHT
RAIN OR DRIZZLE MAINLY FOR STL METRO AREA LATE TGT. OF MORE
CONCERN WILL BE THE LOW LEVEL...IFR CLOUDINESS AND VSBYS ACROSS
SRN MO WHICH HAS SPREAD INTO COU AND WILL LIKELY SPREAD NWD FIRST
INTO STL/SUS AND THEN EVENTUALLY INTO UIN LATE TGT...DROPPING THE
CIGS DOWN TO AROUND 300-600 FEET AND THE VSBYS DOWN TO AROUND
1-3SM BR. CONDITIONS SHOULD ONLY SLOWLY IMPROVE ON MON WITH LIGHT
SFC WINDS ACROSS THE AREA. VSBYS SHOULD RISE TO AT LEAST 5-6SM BR
BY MON AFTN WITH CIGS RISING ABOVE 1000 FT. RAIN IS EXPECTED TO
SPREAD NEWD INTO COU AND POSSIBLY ALSO INTO STL/SUS MON EVNG AS AN
UPPER LEVEL TROUGH AND ASSOCIATED SFC LOW APPROACHES.

SPECIFICS FOR KSTL...THE SIGNIFCANT RAIN SHOULD REMAIN S OF STL
LATE TGT AND MON...THOUGH PATCHY LIGHT RAIN OR DRIZZLE IS POSSIBLE
LATE TGT. THE CIGS WILL LOWER TO AROUND 300-600 FEET LATE TGT ALONG
WITH VSBYS DROPPING TO AROUND 1-3SM BR WITH A LIGHT SFC WIND. THIS
LIGHT SFC WIND WILL CONTINUE ON MON AS THE CIGS SLOWLY RISE TO
AROUND 1500 FEET BY MON AFTN ALONG WITH VSBYS LIKELY BECOMING
UNRESTRICTED. WIDESPREAD RAIN WILL MOVE INTO THE AREA BY LATE MON
NGT AS AN UPPER LEVEL TROUGH AND ASSOCIATED SFC LOW APPROACH.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     CRAWFORD MO-IRON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-
     STE. GENEVIEVE MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     RANDOLPH IL.

&&

WFO LSX
Hazardous weather outlook, Nov 20, 11:49 PM CST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CST SUN NOV 20 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1149 PM CST SUN NOV 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...OVERNIGHT

SCATTERED THUNDERSTORMS ARE LIKELY ACROSS SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL.

AREAS FOG AND DRIZZLE WILL LOCALLY REDUCE VISIBILITIES TO LESS
THAN A MILE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS ON MONDAY...AND MUCH OF THE AREA
ON MONDAY NIGHT.

LOCALLY HEAVY RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE
OVER SOUTHEAST MISSOURI ON MONDAY NIGHT. THIS HEAVY RAINFALL WILL
LIKELY CAUSE SOME RISES ON AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CVKING

In the hours before

Special weather statement, Nov 20, 10:30 PM CST, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 PM CST SUN NOV 20 2011

MOZ073-074-210500-
ST. FRANCOIS MO-WASHINGTON MO-
1030 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON AND ST.
FRANCOIS COUNTIES UNTIL 1100 PM CST...

AT 1027 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
POTOSI TO IRON MOUNTAIN...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BISMARCK...
  LEADWOOD...
  FARMINGTON...
  DESLOGE...
  BONNE TERRE...
  IRONDALE...
  MINERAL POINT...
  PARK HILLS...
  DOE RUN...
  FRANKCLAY...
  LEADINGTON...

CVKING
Special weather statement, Nov 20, 10:41 PM CST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CST SUN NOV 20 2011

MOZ073>075-210530-
ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
1041 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...ST. FRANCOIS
AND NORTHERN STE. GENEVIEVE COUNTIES UNTIL 1130 PM CST...

AT 1038 PM CST...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MINERAL POINT TO PARK HILLS...AND MOVING
NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED NEAR POTOSI.

THESE STORMS WILL CONTIUE TO PRODUCE PENNY TO NICKEL SIZE
HAIL...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
FRENCH VILLAGE AROUND 1055 PM CST.
WEINGARTEN AND ROCKY RIDGE AROUND 1100 PM CST.
BLOOMSDALE AROUND 1105 PM CST.
STE. GENEVIEVE AROUND 1110 PM CST.

CVKING
Local storm report, Nov 20, 10:42 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 PM CST SUN NOV 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             2 SSE POTOSI            37.91N  90.77W
11/20/2011  E0.88 INCH       WASHINGTON         MO   TRAINED SPOTTER

            BRIEF PERIOD OF DIME TO NICKEL SIZE HAIL

&&

GKS
Special weather statement, Nov 20, 10:49 PM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 PM CST SUN NOV 20 2011

MOZ065-074-075-210515-
JEFFERSON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1049 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS...NORTHWESTERN STE.
GENEVIEVE AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 1115 PM CST...

AT 1045 PM CST...A STRONG THUNDERSTORM...PRODUCING NICKEL SIZE
HAIL...WAS NEAR BONNE TERRE...MOVING NORTHEAST AT 55 MPH.

THIS STORM WILL BE NEAR...
FRENCH VILLAGE AROUND 1055 PM CST.
BLOOMSDALE AROUND 1105 PM CST.

CVKING
Local storm report, Nov 20, 11:16 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CST SUN NOV 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             5 E OLYMPIAN VILLAGE    38.13N  90.37W
11/20/2011  M1.00 INCH       JEFFERSON          MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL NEAR I-55 AND HIGHWAY TT

&&

BRITT
Special weather statement, Nov 21, 2:06 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
206 AM CST MON NOV 21 2011

MOZ099-210845-
REYNOLDS MO-
206 AM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REYNOLDS COUNTY UNTIL
245 AM CST...

AT 203 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUNKER...OR 23 MILES SOUTHEAST OF SALEM...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  REYNOLDS...
  CORRIDON...
  CENTERVILLE...
  BLACK...
  LESTERVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 10:53 PM CSTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois19 min

Nearby

Flash Flood Watches in Missouri, 2011Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.